Matematicheskie Zametki
General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Mat. Zametki:

Personal entry:
Save password
Forgotten password?

Mat. Zametki, 1984, Volume 35, Issue 3, Pages 369–380 (Mi mz5701)  

This article is cited in 23 scientific papers (total in 23 papers)

Estimates of Kolmogorov-type widths for classes of differentiable periodic functions

V. N. Konovalov

Full text: PDF file (760 kB)

English version:
Mathematical Notes, 1984, 35:3, 193–199

Bibliographic databases:

UDC: 517.5
Received: 12.02.1982

Citation: V. N. Konovalov, “Estimates of Kolmogorov-type widths for classes of differentiable periodic functions”, Mat. Zametki, 35:3 (1984), 369–380; Math. Notes, 35:3 (1984), 193–199

Citation in format AMSBIB
\by V.~N.~Konovalov
\paper Estimates of Kolmogorov-type widths for classes of differentiable periodic functions
\jour Mat. Zametki
\yr 1984
\vol 35
\issue 3
\pages 369--380
\jour Math. Notes
\yr 1984
\vol 35
\issue 3
\pages 193--199

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. N. Subbotin, “Inheritance of monotonicity and convexity in local approximations”, Comput. Math. Math. Phys., 33:7 (1993), 879–884  mathnet  mathscinet  zmath  isi
    2. Yu. N. Subbotin, S. A. Telyakovskii, “Exact values of relative widths of classes of differentiable functions”, Math. Notes, 65:6 (1999), 731–738  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Yu. N. Subbotin, S. A. Telyakovskii, “Relative widths of classes of differentiable functions in the $L^2$ metric”, Russian Math. Surveys, 56:4 (2001), 767–769  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. V. N. Konovalov, “Approximation of Sobolev Classes by Their Finite-Dimensional Sections”, Math. Notes, 72:3 (2002), 337–349  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. Yu. N. Subbotin, S. A. Telyakovskii, “On Relative Widths of Classes of Differentiable Functions”, Proc. Steklov Inst. Math., 248 (2005), 243–254  mathnet  mathscinet  zmath
    6. Liu, YP, “Relative width of smooth classes of multivariate periodic functions with restrictions on iterated Laplace derivatives in the L-2-metric”, Acta Mathematica Scientia, 26:4 (2006), 720  crossref  isi
    7. S. P. Sidorov, “Otsenka otnositelnogo lineinogo poperechnika edinichnogo shara dlya klassa polozhitelnykh operatorov”, Sib. zhurn. industr. matem., 10:4 (2007), 122–128  mathnet  mathscinet
    8. S. P. Sidorov, “Formosokhranyayuschie lineinye poperechniki edinichnykh sharov v $C[0,1]$”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 7:1 (2007), 33–39  mathnet  crossref  elib
    9. Liu, YP, “Relative average widths of Sobolev spaces in L-2(R-d)”, Analysis Mathematica, 34:1 (2008), 71  crossref  isi
    10. Liu, YP, “Relative widths of smooth functions determined by fractional order derivatives”, Journal of Complexity, 24:2 (2008), 259  crossref  isi
    11. Liu, YP, “THE RESEARCH PROGRESS OF BNU GROUP ON RELATIVE WIDTHS”, International Journal of Wavelets Multiresolution and Information Processing, 7:6 (2009), 803  crossref  isi
    12. Xu, GQ, “The relative n-widths of Sobolev classes with restrictions”, Journal of Approximation Theory, 157:1 (2009), 19  crossref  isi
    13. Yang, LH, “Relative widths of smooth functions determined by linear differential operator”, Journal of Mathematical Analysis and Applications, 351:2 (2009), 734  crossref  isi
    14. Yang W.ei, Liu Y.ongPing, “Relative n-widths of periodic convolution classes with NCVD-kernel and B-kernel”, Science China-Mathematics, 53:1 (2010), 165–172  crossref  isi
    15. Yu. N. Subbotin, S. A. Telyakovskii, “Sharpening of the estimates for relative widths of classes of differentiable functions”, Proc. Steklov Inst. Math., 269 (2010), 235–246  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    16. Subbotin Yu.N., Telyakovskii S.A., “On Relative Widths of Classes of Differentiable Functions. II”, Ukr. Math. J., 62:3 (2010), 483–493  isi
    17. Xiao Weiwei, “Relative Infinite-Dimensional Width of Sobolev Classes W-P(R)(R)”, J. Math. Anal. Appl., 369:2 (2010), 575–582  crossref  isi
    18. Trigub R.M., “ON Fourier MULTIPLIERS AND ABSOLUTE CONVERGENCE OF Fourier INTEGRALS OF RADIAL FUNCTIONS”, Ukrainian Math J, 62:9 (2011), 1487–1501  isi
    19. Xiao W., “Relative widths of function classes of L (2)(T) defined by a linear differential operator in L (q) (T)”, Anal Math, 37:1 (2011), 65–81  crossref  isi
    20. Yu. N. Subbotin, S. A. Telyakovskii, “Ob otnositelnykh poperechnikakh klassov differentsiruemykh funktsii. III”, Tr. IMM UrO RAN, 17, no. 3, 2011, 300–302  mathnet  elib
    21. Yu. N. Subbotin, S. A. Telyakovskii, “On the Relative Widths of Ellipsoids in Hilbert Space”, Math. Notes, 91:3 (2012), 449–452  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    22. Yu. V. Malykhin, “Relative widths of Sobolev classes in the uniform and integral metrics”, Proc. Steklov Inst. Math., 293 (2016), 209–215  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    23. Y. Liu, G. Xu, J. Zhang, “Best restricted approximation of smooth function classes”, Tr. IMM UrO RAN, 24, no. 4, 2018, 283–294  mathnet  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:325
    Full text:112
    First page:1

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021